# SDR ASAA2018053124862

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,955 hours, 11,635 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 1 Engine Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

THE #1 ENGINE EXPERIENCED AN EGT EXCEEDANCE DURING TAKEOFF THAT MAY HAVE EXCEEDED THE TRANSIENT AREA LIMITS.  PEAK EGT RECORDED ON REPORT 06 WAS 976 DEGREES DURING TAKEOFF (FLIGHT PHASE 4.).   ACFT GROUNDED.  FOUND THE RED BOX AROUND EGT INDICATOR THE PEAK WAS 20 SECONDS AT 950 - 977.5 IAW AMM 71-00-00-740-8011-F00.  PERFORMED A WIRE HARNESS RESISTANCE CHECK,  FOUND VALUES TO BE WITHIN TOLERANCE IAW AMM 77-21-01. INTERROGATION OF FMC CDU SHOWS FAULT MESSAGE 77-20871, TOP LEFT EGT SIGNAL T495S4 WAS OUT OF RANGE  REMOVED AND REPLACED THE TOP LEFT EGT T49.5 PROBE IAW AMM 77-21-01-000-400.  ACCOMPLISHED POWER ASSURANCE CHECK IAW AMM 71-00-00-700-813-F00,  ENGINE PARAMETERS WERE WITHIN LIMITS.   DURING ENG RUN PARAMATERS 18C N1 88.5 EGT 567 OPS CHECKED NORMAL.
